You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Characters of Discrete Abelian Groups
J. W. Alexander
Annals of Mathematics
Second Series, Vol. 35, No. 2 (Apr., 1934), pp. 389-395
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1968439
Page Count: 7
You can always find the topics here!Topics: Integers, Zero, Mathematical congruence, Matrices, Numbers, Real numbers, Coefficients, Coordinate systems
Were these topics helpful?See somethings inaccurate? Let us know!